# SDR 2004UALA01152

- Difficulty date: November 24, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 23,393 hours, 8,894 cycles
- Engine: Iae V2522A5
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: D62562
- Condition: Misaligned
- Location: Nlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DIFFICULTY RAISING GEAR HANDLE, GEAR DID NOT INDICATE RETRACTED.  LOUD AIR NOISE FURTHER INDICATED THAT GEAR WAS NOT UP.  MLG SHOCK ABSORBER MESSAGE DISPLAYED.  AIRCRAFT ARRIVED WITH LARGE AMOUNT OF ICE ON NLG AND SENSORS.  CFDS SHOWS NLG FAULTS.  CLEANED LARGE AMOUNT OF ICE AND SNOW OFF SENSOR AREA.  LOOSENED AND REALIGNED BOLT D62562 TO REALIGN SENSOR TARGET LEVERS.
